# SDR FDEA202008152303

- Difficulty date: August 15, 2020
- Submitted: September 25, 2020
- Operation: Air carrier
- Aircraft: N383FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46616
- Aircraft time: 99,198 hours, 42,323 cycles
- System (JASC): 5751 · Ailerons
- Part: Bracket
- Part number: ARC047242
- Condition: Missing
- Location: Rt Wing Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, BEAM INST CLOSURE, INBOARD AILERON BRACKET (ARC0472-41) IS MISSING A FASTENER AND IS CRACKED, AREA MARKED.  INSTALLED ARC0472-42 TEE, REF DWG ARC0472 AND SRM 51-31-01 VOL 2.
